Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes pain in toes while walking?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
thank you When I walk I have pain in my last three toes. When I sit I can feel nothing, not anything even when I touch it only when l stand and walk could you help me please?
Posted Sun, 23 Feb 2014 in Bones, Muscles and Joints
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer: Muscle pain Detailed Answer: Hello Thanks for the query From the brief description you have given me it looks like the muscles of the last three toes are the cause for pain. It does not look like nerve or blood vessels are involved. Here are my suggestions to you 1. Give rest to your feet, try not to walk too much for the next 5 days 2. Tab aceclofenac is a good painkiller which can be taken twice a day for three days for pain relief 3. Wear flat shoes which are broad at the front 4. If the pain persists even after 5 days I recommend you to get uric acid and x ray of foot done I hope I was of help If you have any further queries please get back to me I wish you good health and a speedy recovery Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor